Atriplia panic attack
Apr 28, 2010
I have just been placed on atriplia and yesterday was day 5 for me, I was instructed by my doctor to take the pill before I go to bed which I have done. I have always had panic attacks in the past and I am taking paxil for that problem, however last night I woke up at 2 am, I went to the bathroom and while returning back to bed I had this most horrible fear come over me and whatever was happening was messing with my mind very bad and I couldnt get back to reality and had to awaken my mom to come over with me until I finally fell asleep. It really freaked me out and scared me bad, do you think this will go away? please tell me it will.
Response from Dr. Henry
From your description it seems likely that the efavirenz may be worsening your panic attack risk and manifestations. For most patients that problem peaks if first several weeks and then decreases so that by 4 weeks or so only perhaps 5-10% have ongoing problems that are most often tolerable but in some cases necessitate considering switching to an alternative regimen. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Sore On Tongue A Symptom Of HIV?
- Blisters After Rubbing Vagina Worried I Have HIV
- Blood In Urine After Getting Fingered Worried I Have HIV
- Jock Itch After Breast Sucking Sign Of HIV AIDS
- Loose Stool After Unprotected Anal Sex Sign Of HIV AIDS
- Thrush After Oral Sex With No Protection Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.